# SDR P5CA9701800

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPGRADE PREVIOUS REPAIR, NR 1 ENGINE L/THRUST REVERSER SLEEVE 7 O'CLOCK POSITION.  REPAIRED PER SRM 51-40-06.
